# SDR 9714666302

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 3 UPPER DECK FLOOR PATH EMERGENCY LIGHTS INOPERATIVE BY THE STAIRS.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.
